Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An analogue of minimal surface theory in $\operatorname{SL}(n,\mathbf C)/\operatorname{SU}(n)$

Authors: M. Kokubu, M. Takahashi, M. Umehara and K. Yamada
Journal: Trans. Amer. Math. Soc. 354 (2002), 1299-1325
MSC (2000): Primary 53A10; Secondary 53A35, 53A07
Published electronically: November 19, 2001
MathSciNet review: 1873007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall discuss the class of surfaces with holomorphic right Gauss maps in non-compact duals of compact semi-simple Lie groups (e.g. $\operatorname{SL}(n,\mathbf{C})/\operatorname{SU}(n)$), which contains minimal surfaces in $\mathbf{R}^n$ and constant mean curvature $1$ surfaces in $\mathcal{H}^3$. A Weierstrass type representation formula and a Chern-Osserman type inequality for such surfaces are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53A10, 53A35, 53A07

Retrieve articles in all journals with MSC (2000): 53A10, 53A35, 53A07

Additional Information

M. Kokubu
Affiliation: Department of Natural Science, School of Engineering, Tokyo Denki University, 2-2, Kanda-Nishiki-Cho, Chiyoda-Ku, Tokyo, 101-8457 Japan

M. Takahashi
Affiliation: Department of General Education, Kurume National College of Technology, Kurume, Fukuoka 830-8555, Japan

M. Umehara
Affiliation: Department of Mathematics, Faculty of Science, Hiroshima University, Higashi-Hiroshima 739-8526, Japan

K. Yamada
Affiliation: Faculty of Mathematics, Kyushu University 36, Hakozaki 6-10-1, Higashi-ku, Fukuoka 812-8581, Japan

Received by editor(s): March 8, 2001
Published electronically: November 19, 2001
Article copyright: © Copyright 2001 American Mathematical Society